
Kirkland Signature Aller-Fex Antihistamine 180 mg., 180 Tablets
Features: Fexofenadine HCl 180 mg. Compare to Allegra® Allergy Active Ingredient #1 Allergist Recommended Active Ingredient Indoor/Outdoor Allergy Relief Non-Drowsy The active ingredient in Aller-Fex® is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Aller-Fex® works for a full 24 hours.Aller-Fex® is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older. Non-drowsy. Aller-Fex® lets you take care of allergy symptoms so that you can keep up with your life. Indoor/outdoor allergy relief of sneezing; runny nose; itchy, watery eyes & itchy nose or throat Allergy medicine for relief of tough allergy symptoms A single tablet relieves symptoms for a full 24 hours. Gluten free